# SDR UALA2012081704595

- Difficulty date: August 16, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 72,006 hours, 26,946 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT IN FLOOR AT ROW 35 AISLE. FABRICATED NEW FLOORBOARD IAW DWG 146N5752. INSTALLED FLOORBOARD IAW MM.
